# SDR USAA2012010900042

- Difficulty date: January 6, 2012
- Submitted: January 10, 2012
- Operation: Air carrier
- Aircraft: N112US
- Make and model: Airbus A320-214
- Aircraft serial: 1134
- Aircraft time: 33,201 hours, 19,716 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514301
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT LIGHT COVER BROKEN AT 15C.  REPLACED LENS 15C.
